Purchase Lemsip Max Day & Night Cold & Flu Relief Capsules 16 Capsules online from Elixirs Pharmacy.
For headaches, body aches, blocked nose and sore throat
Lower Age Limit: Advisory 12 YearsStorage Information
Do not store above 25?C. Do not use after the expiry date shown.
AmbientPreperation and Usage
See leaflet for further information.
How to take: The capsules should be swallowed whole with water. Do not chew.
How much to take: Adults and children over 12 years: Two red and yellow capsules every 4-6 hours during the day to a maximum of 3 doses. Do not exceed 6 red and yellow capsules in any 24 hours. Two blue and red capsules to be taken at night. Do not exceed 8 capsules in total in any 24 hours. Do not give to children under 12 years.
Do not take with any other paracetamol-containing products.
Immediate medical advice should be sought in the event of an overdose, even if you feel well.
DO NOT TAKE IF: allergic to any ingredient, if you have heart disease, high blood pressure, overactive thyroid, have had a peptic ulcer, or you are taking or have taken MAOI's (antidepressants) within 14 days.
Do not take more medicine than the label tells you to. Keep out of the sight and reach of children. Consult your pharmacist or doctor if: you are pregnant, you are being prescribed medicine or are allergic to any of the ingredients. If symptoms persist consult your doctor.
Net Content: 16 x CapsulesIngredients
Each Day Capsule contains: Paracetamol 500mg, Phenylephrine Hydrochloride 6.1 mg, Caffeine 25 mg, Each Night Capsule contains: Paracetamol 500mg, Phenylephrine Hydrochloride 6.1 mg
Please Note: Whilst we (Elixir Pharmacy) make every effort to ensure that all information is up to date, the information shown on this page should not replace the advice of a medical professional, and you should always refer to the patient information leaflet before taking any medication.